Regular cardinals in models of zf

Research output: Contribution to journalArticlepeer-review


We prove the following Theorem.Suppose M is a countable model of ZFC and к is an almost huge cardinal in M. Let A be a subset of к consisting of no limit ordinals. Then there is a model NAofZF such thatNais a regular cardinal in (formula presented).

Original languageEnglish
Pages (from-to)41-68
Number of pages28
JournalTransactions of the American Mathematical Society
Issue number1
StatePublished - Jul 1985


Dive into the research topics of 'Regular cardinals in models of zf'. Together they form a unique fingerprint.

Cite this